# SDR HEEA076066

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N971AE
- Make and model: Snias AS350B
- Aircraft serial: 3230
- Aircraft time: 881 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Part serial: NA
- Condition: Delaminated
- Location: Tail Rotor
- Component: Blades Assy,Tai, 355A12005004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINANT SEPARATION AT THE END OF THE BEARINGS. PENDING VENDOR RETURN.
